# SDR CA100218007

- Difficulty date: February 18, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 6,863 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475E
- Condition: Failed
- Location: Heater
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THIS FUEL REGULATOR IS NEW AND FAILED TEST AFTER INSTALLATION. THIS PART IS INSPECTED EVERY 100 HOURS IAW AD 2004-25-16R1 FOR LEAKS AND IT NEVER MADE IT PAST THE TESTING STAGE. (TC 20100218007)
